MathSciNet Relay Station
MathSciNet bibliographic data
MR2144614 92D25 (35K57)
Petrovskii, Sergei; Malchow, Horst; Li, Bai-Lian An exact solution of a diffusive predator-prey system. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 461 (2005), no. 2056, 1029–1053.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement